MathSciNet Relay Station
MathSciNet bibliographic data
MR2200855 (2007e:20110) 20J06 (20J05 55P91 55R35)
Grodal, Jesper; Smith, Stephen D. Propagating sharp group homology decompositions. Adv. Math. 200 (2006), no. 2, 525–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement